# SDR 2002FA0000631

- Difficulty date: April 5, 2002
- Submitted: May 9, 2002
- Operation: General aviation
- Aircraft: N200CV
- Make and model: Cessna S550
- Aircraft serial: S5500064
- Aircraft time: 7,495 hours, 6,560 cycles
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085004
- Part serial: 726
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATER GEN UNIT FAILED TO START ENGINE. NO OTHER OPERATION PROBLEM NOTED. SUBSEQUENT TEARDOWN REVEALED WORN AND / OR DAMAGED PARTS. UNIT WAS REPORTED AND TAGGED OVERHAULED 60 HRS PRIOR TO FAILURE BY WECO OF LINCOLN, CA.
